# SDR SIMA200703202

- Difficulty date: January 31, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 8,521 hours, 6,185 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R33030311
- Part serial: 02254H5701
- Condition: Cracked
- Location: Cockpit
- Part time: 8,521 hours, 6,185 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT, CAPTAIN'S SIDE WINDOW CRACKED NO PRESSURE LOSS.  REMOVED AND REPLACED SIDE WINDOW IAW CRJ AMM 56-10-05.  PRESSURIZATION CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
